# SDR 2005UALA00641

- Difficulty date: July 8, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 11,886 hours, 5,088 cycles
- Engine: Iae V2527A5
- Engine time: 20,074 hours, 7,909 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

RECEIVED ECAM AND A FIRE ALARM FOR ENG NR 1.  SHUT DOWN ENGINE.   NR 1 ENGINE PRESSURE REGULATING VALVE FOR LEAKAGE AROUND SPINDLE SHAFT.
